# SDR UPS09554511

- Difficulty date: January 21, 2009
- Submitted: February 11, 2009
- Operation: Air carrier
- Aircraft: N463UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28267
- Aircraft time: 20,707 hours, 10,391 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Damaged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2 RT AILERON HAS LIGHTNING STRIKE DAMAGE ON UPPER T/E SURFACE 8 INCHES I/B OF THE O/B END.  REMOVED AND REPLACED CONDUCTIVE FRAME PER SRM 51-40-02-0G, AMM51-21-10-7 SRM 51-60-01-0G.
